Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Posner's second theorem deduced from the first


Author: Martin Mathieu
Journal: Proc. Amer. Math. Soc. 114 (1992), 601-602
MSC: Primary 16W25; Secondary 16U80
MathSciNet review: 1075948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Posner's second theorem is derived as a consequence of his first theorem.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W25, 16U80

Retrieve articles in all journals with MSC: 16W25, 16U80


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1075948-3
PII: S 0002-9939(1992)1075948-3
Keywords: Prime ring, centralizing derivation
Article copyright: © Copyright 1992 American Mathematical Society